zbMATH — the first resource for mathematics

A complete metric in the space \(D[0,\infty)\). (English. Russian original) Zbl 0739.60002
J. Sov. Math. 47, No. 5, 2725-2730 (1989); translation from Probl. Ustoĭch. Stokhasticheskikh Modeleĭ 1987, 57-62 (1987).
An alternative metric in \(D[R_+]\), the space of cadlag functions on \(R_+\), is given. For similar results see S. I. Resnick [Extreme values, regular variation and point processes. New York etc.: Springer-Verlag (1987; Zbl 0633.60001), p. 221].

60B05 Probability measures on topological spaces
60B10 Convergence of probability measures
Full Text: DOI
[1] V. M. Zolotarev, Modern Theory of Sums of Independent Random Variables [in Russian], Nauka, Moscow (1986). · Zbl 0649.60016
[2] C. Stone, ?Weak convergence of stochastic processes defined on a semifinite time interval,? Proc. AMS,14, 694?696 (1963). · doi:10.1090/S0002-9939-1963-0153046-2
[3] T. Lindvall, ?Weak convergence of probability measures and random functions in the function spaceD[0, ?),? J. Appl. Prob.,10, 109?121 (1973). · doi:10.1017/S0021900200042121
[4] W. Whitt, Weak Convergence of Probability Measures on the Function SpaceD[0, ?), Technical Report, Yale Univ. (1971).
[5] P. Billingsley, Convergence of Probability Measures, Wiley, New York (1968). · Zbl 0172.21201
[6] V. V. Kalashnikov, ?A complete metric in the function spaceD[0, ?) and its application,? Lect. Notes Math., Vol. 982, 60?76 (1983). · Zbl 0513.60011 · doi:10.1007/BFb0082061
[7] V. V. Kalashnikov, ?On metrization of the spaceD[0, ?),? in: Stability Problems of Stochastic Models, Proceedings of a Seminar [in Russian], VNIISI, Moscow (1982), pp. 66?71.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.